I am a teenage girl who was diagnosed with iron deficiency anemia a little while ago, if that helps any. My anemia is hereditary, I assume, because other family members have this. The anemia and iron pills, I again assume, have resulted in green stool, dry mouth, and my most recent period being unlike before (going from 7 full days to about four days, stopping bleeding randomly and then it starting up again).
The last one may not be part of the anemia though, although it happened well before the other symptoms I've acquired. Keep it in mind as you read on though.
A few days ago, I was told to get an MMR vaccine for college and thought that my only problem would be that my platelet count would get too low or I'd get a fever or something, whatever that paper at the doctor said I could get.
Well, lately, I've been urinating and drinking water quite frequently and even if I drink like I used to (two bottles of water more or less), I urinate every 3-4 hours, sometimes, because sometimes I can go normal amounts of time without having to go, and other times, usually at night, it's annoyingly prevalent. It's not consistent at the moment.
Also, I've been urinating much clearer, I think, but it hasn't been in higher volume, and I have this general unpleasantness in my stomach, not like aching or anything, but as if I'm about to get my period kind of feeling, but intensified. I could be though, so take that one loosely.
I looked it up and came up with diabetes, diabetes insipidus, and adrenal cancer, because MMR didn't offer anything than the standard list, even though this may be to blame.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?